Main Forums > Someone I Care About Has HIV

discoloration of eye and skin and some other complications

(1/1)

sisterly:
hi!
i am new here.
we are from south east asia, my brother is tested positive some 2 yrs ago. he had been hospitalized so many times: first was due to tb meningitis, and more recently due to so much tummy pain and was not diagnosed properly because the cost of hospitalization was just too much for us that we had to check him out of the hospital.

now he is at home, we trying to take care of him. he seemed to be getting well, but he always get tired and we worry of cardiovascular related problems.

his cd4 is 387. that's all i know.

now, we noticed that his eyes are yellow and his skin starting to get really yellow too.

he acts like a child as well, asking us to buy him foods and this and that... i do not worry about this much because we consider that as one good sign..

what i worry is his skin discoloration, and his frequent cry of tummy pain.

pls pls give us some light about this.

Jeff G:
Welcome to the forum . I moved your thread into the someone I care about forum , please post all your questions here .

Your brother needs to see a doctor right away , the yellowing of his skin and eyes and the belly pain could be a serious sign of liver disease . You need to get him medical attention right away . Another sign of liver damage is ammonia build up and that can cause disorientation . Get him some help asap .   

sisterly:
he was tested with some abnormalities in his cardio..that affects his gall bladder and liver.. some medical terms i cannot understand. so he's given medication for his heart..and after that the gall bladder or the liver will then be treated if problems still persist...

in a country such as ours, we really don;t know where to get help..which doctor to consult.

i just rely now on research (such as in this forum). i am now confused because i read in other thread that POZ meds may need to be changed or vary depending on the body's reaction. how do we know? i am far from my brother but he keeps calling/txting me .. we of course want to help him... i just have to let this out... sorry

Jeff G:

--- Quote from: sisterly on November 26, 2013, 07:49:54 PM ---he was tested with some abnormalities in his cardio..that affects his gall bladder and liver.. some medical terms i cannot understand. so he's given medication for his heart..and after that the gall bladder or the liver will then be treated if problems still persist...

in a country such as ours, we really don;t know where to get help..which doctor to consult.

i just rely now on research (such as in this forum). i am now confused because i read in other thread that POZ meds may need to be changed or vary depending on the body's reaction. how do we know? i am far from my brother but he keeps calling/txting me .. we of course want to help him... i just have to let this out... sorry



--- End quote ---

Its very important for your brother to be in the care of a doctor who can monitor his medication and labs . I'm not sure where he is located but this website may have some helpful information . 

http://www.aidsmap.com/e-atlas

Navigation

[0] Message Index

Go to full version